# SDR 29323071

- Difficulty date: October 20, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EMERGENCY FLOOR LIGHTING WAS FOUND TO BE INOPERATIVE. MAINTENANCE PERSONNEL RESECURED FWD CONNECTOR, OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RELEASED FOR SERVICE.
